BibTeX record journals/algorithmica/HoeijN12

download as .bib file

@article{DBLP:journals/algorithmica/HoeijN12,
  author    = {Mark van Hoeij and
               Andrew Novocin},
  title     = {Gradual Sub-lattice Reduction and a New Complexity for Factoring Polynomials},
  journal   = {Algorithmica},
  volume    = {63},
  number    = {3},
  pages     = {616--633},
  year      = {2012},
  url       = {https://doi.org/10.1007/s00453-011-9500-y},
  doi       = {10.1007/s00453-011-9500-y},
  timestamp = {Wed, 17 May 2017 14:25:11 +0200},
  biburl    = {https://dblp.org/rec/journals/algorithmica/HoeijN12.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics